# SDR CA130411007

- Difficulty date: April 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 70,297 hours
- Engine: Pwa JT8D15
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26011825
- Condition: Overheated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C, F

## Discrepancy

(CAN) ON TAKE-OFF ROLL CREW NOTICED ACFT PULLING TO THE LT.  T/O REJECTED AT 60KTS. UPON TAXING BACK TO GATE MAINTENANCE INFORMED CREW OF NR 2 BRAKE ON FIRE.  APU FIRE EXTINGUISHER DISCHARGED.  FIRE SERVICES CALLED, FIRE EXTINGUISED. FIRE WAS CONTAINED WITHIN THE NR 2 BRAKE AREA.  AFFECTED LT MLG WHEELS AND BRAKES REPLACED.  ABNORMAL OCCURANCE INSPECTIONS CARRIED OUT AMM.
